# SDR CALA2017092903339

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 61,356 hours, 20,892 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 175A16013
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRAILING EDGE OF VERTICLE STAB AFT BEAM DAMAGED.  REMOVED DAMAGED AREA AND INSTALLED A REPAIR DOUBLERS AND FILLER IAW ECRA 5330-01859.
